Back
 JAMP  Vol.1 No.3 , August 2013
Construction of Periodic Solutions of One Class Nonautonomous Systems of Differential Equations
Abstract: In this article we proposed a method for constructing approximations to periodic solutions of one class nonautonomous system of ordinary differential equations. It is based on successive approximation scheme using parallel symbolic calculations to obtain solutions in analytical form. We showed the convergence of the scheme of successive approximations on the period, and also considered an example of a second order system where the described scheme of calculations can be applied.
Cite this paper: Pchelintsev, A. (2013) Construction of Periodic Solutions of One Class Nonautonomous Systems of Differential Equations. Journal of Applied Mathematics and Physics, 1, 1-4. doi: 10.4236/jamp.2013.13001.
References

[1]   M. A. Krasnosel’skij, “The Shift Operator along Trajectories of Differential Equations (in Russian),” Nauka, Moscow, 1966.

[2]   V. A. Pliss, “Nonlocal Problems of Oscillation Theory (in Russian),” Nauka, Moscow, 1964, pp. 107-110,113.

[3]   B. P. Demidovich, “Lectures on the Mathematical Stability Theory (in Russian),” Nauka, Moscow, 1967.

[4]   I. S. Gradshtejn and I. M. Ryzhik, “Tables of Integrals, Sums, Series and Multiplications (in Russian),” Fizmatlit, Moscow, 1963, p. 39.

 
 
Top